# SDR SWIA200110020

- Difficulty date: July 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 3,846 hours, 5,379 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT ABOUT 95 KTS, AURAL WARNING (TAKEOFF, BRAKE, TRIM, FLAPS) WAS ACTIVATED.  TAKEOFF WAS ABORTED.  UPDATE 7/10/2001: TAKEOFF TRIM AURAL WARNING GOES OFF WITH THE INDICATOR .5 INCH WITHIN THE GREEN BAND.  POWERED DOWN SYSTEM.  TEST NO GOOD.  RE-RACKED AND POWERED DOWN SYSTEM.  OPS CHECK GOOD AT THIS TIME.  UPDATE 7/10/2001:  ADJUSTED TRIM PROXIMITY SENSORS IAW 27-32-06.  GROUND OPS CHECK GOOD AT THIS TIME.
